MathSciNet Relay Station
MathSciNet bibliographic data
MR2048156 90C46 (90C22 90C25 90C34 90C48)
Jeyakumar, V.; Lee, G. M.; Dinh, N. New sequential Lagrange multiplier conditions characterizing optimality without constraint qualification for convex programs. SIAM J. Optim. 14 (2003), no. 2, 534–547.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement